# SDR V0XR20120906J0085

- Difficulty date: September 6, 2012
- Submitted: September 6, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 20,734 hours, 14,505 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: CC670341041
- Condition: Corroded
- Location: Bs 265
- Part time: 20,734 hours, 14,505 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS 265.0 CORRODED BETWEEN STR 26L AND 26R.  R & R FRAME IAW SRM 51-42-06 AND 51-42-21.
